# SDR CALA2018041301164

- Difficulty date: April 12, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 79,825 hours, 17,873 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, NR 3 SLAT LOWER SKIN, WS 537 AND 453 CHAFED.  FOUND TO BE OUT OF LIMITS IAW  57-43-02, FIG 101.  REPAIRED THE SKIN IAW EC/RA 5740-02861, REV-, AND REV A.
